# SDR REXA2019101401436

- Difficulty date: October 4, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: CC670103381
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIRE BURST SUPPORT STRUCTURE P/N  AT LH MLG AFT FACE REAR SPAR.  TIRE BURST SUPPORT STRUCTURE AT LH MLG AFT FACE REAR SPAR WAS REPLACED FOR NEW ONE (P/N: CC670-10338-1) PER CRJ-900 SRM 51-42-20. FUEL LEAK CHECK LH MAIN FUEL TANK WAS PERFORMED AND NO LEAK WAS FOUND.
